MathSciNet Relay Station
MathSciNet bibliographic data
MR2957766 47H10
Sintunavarat, Wutiphol; Kumam, Poom Common fixed point theorem for cyclic generalized multi-valued contraction mappings. Appl. Math. Lett. 25 (2012), no. 11, 1849–1855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement